Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 
 

 

Corrections and notes to ``Value groups, residue fields and bad places of rational function fields''


Authors: Anna Blaszczok and Franz-Viktor Kuhlmann
Journal: Trans. Amer. Math. Soc. 367 (2015), 4505-4515
MSC (2010): Primary 12J10; Secondary 12J15, 16W60
DOI: https://doi.org/10.1090/S0002-9947-2015-06452-6
Published electronically: February 12, 2015
MathSciNet review: 3324937
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We correct mistakes in a 2004 paper by the second author and report on recent new developments which settle cases left open in that paper.


References [Enhancements On Off] (What's this?)

  • [B] Anna Blaszczok, On the structure of immediate extensions of valued lelds, Ph.D. thesis, University of Silesia 2014.
  • [BK1] Anna Blaszczok and Franz-Viktor Kuhlmann, Algebraic independence of elements in immediate extensions of valued fields, J. Algebra 425 (2015), 179-214. MR 3295983, https://doi.org/10.1016/j.jalgebra.2014.10.050
  • [BK2] Anna Blaszczok and Franz-Viktor Kuhlmann, On maximal immediate extensions of valued fields, in preparation.
  • [K1] Franz-Viktor Kuhlmann, Value groups, residue fields, and bad places of rational function fields, Trans. Amer. Math. Soc. 356 (2004), no. 11, 4559-4600. MR 2067134 (2005d:12010), https://doi.org/10.1090/S0002-9947-04-03463-4
  • [K2] Franz-Viktor Kuhlmann, A classification of Artin-Schreier defect extensions and characterizations of defectless fields, Illinois J. Math. 54 (2010), no. 2, 397-448. MR 2846467

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 12J10, 12J15, 16W60

Retrieve articles in all journals with MSC (2010): 12J10, 12J15, 16W60


Additional Information

Anna Blaszczok
Affiliation: Institute of Mathematics, University of Silesia, Bankowa 14, 40-007 Katowice, Poland
Email: anna.blaszczok@us.edu.pl

Franz-Viktor Kuhlmann
Affiliation: Department of Mathematics and Statistics, University of Saskatchewan, 106 Wiggins Road, Saskatoon, Saskatchewan, Canada S7N 5E6
Email: fvk@math.usask.ca

DOI: https://doi.org/10.1090/S0002-9947-2015-06452-6
Received by editor(s): January 30, 2014
Received by editor(s) in revised form: February 24, 2014
Published electronically: February 12, 2015
Additional Notes: Part of this paper was prepared while the first author was a guest of the Department of Mathematics and Statistics of the University of Saskatchewan. She gratefully acknowledges their hospitality and support.
The second author was partially supported by a Canadian NSERC grant. He also gratefully acknowledges the hospitality of the Institute of Mathematics of the University of Silesia in Katowice, Poland.
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society